# SDR DALA2024042304668

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1133 L2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 2LH FROM STA 1133 OF AFTER ACCESSORIES. SUMMARY OF NRC 00389: LONGERON 2LH STA 1121 TO STA 1136 WAS REPAIRED PER B717-200 SRM 53-00-05-2R-2 REPAIR 2. (LP #0307355)
